Bayesian estimation of generalized half logistic type II doubly censored data
-
Received date: August 23, 2013
Accepted date: September 10, 2013
Published date: September 13, 2013
https://doi.org/10.14419/ijsw.v1i3.1252
-
Abstract
This study considers the estimation problem for the parameter and reliability function of generalized half logistic distribution under Type II Doubly censored data. We use the Bayesian procedures (under asymmetric loss functions (Linex and general entropy) and symmetric loss function (squared-error)) to obtain the estimators of parameter and reliability function of generalized half logistic distribution .
-
Downloads
-
How to Cite
Azimi, R. (2013). Bayesian estimation of generalized half logistic type II doubly censored data. International Journal of Scientific World, 1(3), 57-60. https://doi.org/10.14419/ijsw.v1i3.1252Received date: August 23, 2013
Accepted date: September 10, 2013
Published date: September 13, 2013